Equivalence of the Darboux and Gardner methods for integrating hyperbolic equations in the plane

Hartley, David and Tucker, Robin and Tuckey, P. A. (1995) Equivalence of the Darboux and Gardner methods for integrating hyperbolic equations in the plane. Duke Mathematical Journal, 77 (1). pp. 167-192. ISSN 0012-7094

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Duke Mathematical Journal
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 75065
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 11:30
Refereed?: Yes
Published?: Published
Last Modified: 11 Jun 2019 02:25
URI: https://eprints.lancs.ac.uk/id/eprint/75065

Actions (login required)

View Item View Item